# SDR DALA2017121808793

- Difficulty date: December 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 57,456 hours, 26,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AT FRAME 66, STRINGER 32R IN THE AFT CARGO BAY.   PERFORMED A PERMANENT REPAIR IAW PRI 563236-14, REV 0,  AND ERA 563236-14 AD REV ORIGINAL.
